# SDR NOCA008

- Difficulty date: January 19, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 948E310G2
- Part serial: 95H1813
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISCONNECTED ON LANDING.  ACCOMPLISHED MCDP TEST 02 & 10 PER FIM TASK 22-00-02 FIG 104 & FOUND TMC AT FAULT.  ACCOMPLISHED BY AA E58D-3  9326553.  REMOVED AND REPLACED TMC PER MM 22-31-01, OPS CHECK OK.  NO FAULTS NOTED.
